Advertisement

Siberian Mathematical Journal

, Volume 30, Issue 3, pp 423–428 | Cite as

A class of transformations of Lie groups

  • M. N. Podoksenov
Article
  • 13 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    Sh. Kobayashi and K. Nomidzu, Foundations of Differential Geometry [Russian translation], Vol. 2, Nauka, Moscow (1981).Google Scholar
  2. 2.
    S. P. Gavrilov, “Reduction of a symmetric nondegenerate bilinear form on two-dimensional and three-dimensional real Lie algebras to a canonical type by means of automorphisms of Lie algebras,” in: Gravitation and Relativity Theory [in Russian], No. 17, Kazan State Univ. (1980), pp. 12–23.Google Scholar
  3. 3.
    J. Milnor, “Curvatures of left invariant metrics on Lie groups,” Adv. Math.,21, 293–329 (1976).Google Scholar
  4. 4.
    N. Tanaka, “Projective connections and projective transformations,” Osaka J. Math.,12, 11–24 (1957).Google Scholar
  5. 5.
    A. A. Sagle and R. E. Walde, Introduction to Lie Groups and Lie Algebras, Academic Press, New York-London (1973).Google Scholar
  6. 6.
    Sh. Kobayashi and K. Nomidzu, Foundations of Differential Geometry [Russian translation], Vol. 1, Nauka, Moscow (1981).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • M. N. Podoksenov

There are no affiliations available

Personalised recommendations